# SDR AWXA200600022

- Difficulty date: December 23, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 20,154 hours, 7,490 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472190211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING BC-4 CHECK DISCOVERED CORROSION ON FLOORBEAM SEAT RAIL AT FR 66 AND Y-1292.  CORROSION WAS FOUND TO BE OUT OF LIMITS.  MAINTENANCE REMOVED AND INSTALLED NEW FLOORBEAM FROM FR 64 TO FR 66 AND Y-1292 IAW AIRBUS 319 SRM 51-72-11.
